English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 93779/124226 (75%)
Visitors : 28834129      Online Users : 383
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 商學院 > 統計學系 > 期刊論文 >  Item 140.119/46105
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/46105

    Title: Robust Diagnostics for Heteroscedastic Regression Model
    Authors: 鄭宗記
    Cheng, Tsung-Chi
    Contributors: 統計系
    Keywords: Forward search algorithm;Heteroscedasticity;Maximum trimmed likelihood estimator;Residual maximum likelihood estimator;Outlier;Robust diagnostics
    Date: 2011-04
    Issue Date: 2010-10-06 11:21:44 (UTC+8)
    Abstract: The assumption of equal variance in the normal regression model is not always appropriate. Cook and Weisberg (1983) provide a score test to detect heteroscedasticity, while Patterson and Thompson (1971) propose the residual maximum likelihood (REML) estimation to estimate variance components in the context of an unbalanced incomplete-block design. REML is often preferred to the maximum likelihood estimation as a method of estimating covariance parameters in a linear model. However, outliers may have some effect on the estimate of the variance function. This paper incorporates the maximum trimming likelihood estimation (Hadi and Luceño, 1997 and Vandev and Neykov, 1998) in REML to obtain a robust estimation of modelling variance heterogeneity. Both the forward search algorithm of Atkinson (1994) and the fast algorithm of Neykov et al. (2007) are employed to find the resulting estimator. Simulation and real data examples are used to illustrate the performance of the proposed approach.
    Relation: Computational Statistics & Data Analysis, 55(4), 1845-1866
    Source URI: http://dx.doi.org/10.1016/j.csda.2010.11.024
    Data Type: article
    Appears in Collections:[統計學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    1485.pdf619KbAdobe PDF889View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback